# SDR UG82005F00007

- Difficulty date: August 24, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N5113S
- Make and model: Cessna 750
- Aircraft serial: 7500013
- Engine: Allsn AE3007C
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 42RT1003
- Condition: Intermittent
- Location: Lt Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM, A TEMPERATURE FLUCTUATED BETWEEN 80-130 DEGREES C WITH SMALL VARIATION IN PRESSURE.  UNLOADED A HYDRAULIC SYSTEM AND TEMPERATURE DECREASED TO 90 DEGREES C BUT CLIMBED TO 119 DEGREES AT SHUTDOWN ON THE RAMP.  REPLACED DEFECTIVE TEMPERATURE SENSOR FOR A HYDRAULIC SYSTEM.  LT HYDRAULIC SYSTEM OPERATION AND INDICATION NORMAL IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (K)
